# SDR ASAA2012123093586

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 46,265 hours, 25,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AA52463A03
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOD LIGHT ON FUSELAGE ADJACENT TO RT AFT OVERWING EXIT HAS ONE LAMP INOPERATIVE.  LAMPED AND TESTED IAW MM 33-51-22-962-001.  OPS NORMAL.
